# SDR 96ZZZX4804

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N647AA
- Make and model: Amtr FALCONXP
- Aircraft serial: 600137
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Part number: V0064
- Condition: Malfunction
- Location: Cap Vent
- Part time: 200 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENGINE LOST POWER ON LANDING AND COLLIDED WITH TREE DUE TO FUEL STARVATION OF ENGINE CAUSED BY LOSS OF FUEL SYSTEM VENTING.  FUEL CAP LOOSES VENT FUNCTION WHEN TIGHTENED (SCREWED IN) TO FUEL TANK FILLER NECK.  CAP IS THERMOS TYPE THAT EXPANDS AS IT IS TIGHTENED.  WHEN CAP IS UNSCREWED FROM FILLER NECK, VENT FUNCTION RETURNS.
